MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3,h6) no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a imaging system being used in an unknown procedure.It was reported that a 2dlf image appeared cropped even though the scout scan taken at the same position appeared to show the entire desired field of view.Cc reported that there was a fraction of the image that was cut off on the 2dlf that was present on the scout image (2dlf cropped image). troubleshooting, ts suggested performing gain calibration and ensuring that collimator was fully opened. patient was present.There was unknown surgical delay and impact on patient outcome.Additional information received "scoliosis t5-l4 procedure involved.Issue occurred intra-operatively and no impact on patient outcome.There was no surgical delay".
 
Additional Manufacturer Narrative
H3, h6: a software analysis was initiated.Not a software issue.Complaint data analysis found the event is due to a user workflow issue as per the complaint data, one of the new radiographic technicians at the site, with limited training, was moving the gantry in different positions after location 1 and 2 were set.Representative informed him to obtain his anterior posterior and lateral positions prior to setting location endpoints.This was confirmed with the site to resolve the issue.Software functioning as designed.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: m021083c001 ,version #: 4.2.1 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX  45640
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23322577
Report Number3004785967-2025-00661
Device Sequence Number9937742
Product Code OWB
UDI-Device Identifier00763000355555
UDI-Public(01)00763000355555(11)210116
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age10 YR
Patient SexFemale
Patient Weight38 KG